Vicks Cough & Cold Vicks NyQuil Cold & Flu Nighttime Relief Liquid Original Flavor Fl 36 Oz  Respiratory Care

Vicks Cough & Cold Vicks NyQuil Cold & Flu Nighttime Relief Liquid Original Flavor Fl 36 Oz  Respiratory Care

Vicks

Free Delivery

On your first order over $15!

Extra 5% off *

Already have an account? 

Details

Vicks NyQuil gives you the cold symptom relief you need so that you can get the sleep you need.

Ingredients

Active Ingredients (in each 15 ml tablespoon): Acetaminophen 325 mg, Dextromethorphan HBr 15 mg, Doxylamine succinate 6.25 mg Inactive Ingredients: acesulfame potassium, alcohol, citric acid, D&C Yellow No. 10, FD&C Green No. 3, FD&C Yellow No. 6, flavor, high fructose corn syrup, polyethylene glycol, propylene glycol, purified water, saccharin sodium, sodium citrate

Directions

Take only as recommended--see Overdose warning. Use dose cup or tablespoon (TBSP). Do not exceed 4 doses per 24 hours. Adults and children 12 years and over 30 ml (2 TBSP) every 6 hours Children 4 to 12 years Ask a doctor. Children under 4 Do not use. When using other DayQuil or NyQuil products, carefully read each label to insure correct dosing. Other Information: Each tablespoon contains potassium 5 mg sodium 18 mg Store at room temperature.

Always refer to the actual package for the most accurate information